# SDR CLCA20130212001

- Difficulty date: February 11, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N986AR
- Make and model: Doug MD-11F
- Aircraft serial: 48426
- Aircraft time: 72,187 hours, 10,974 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

DURING DESCENT (SBKP), (02-02-2013) AIRCRAFT CAPTURED FL 180/LEVEL OFF.  THROTTLES ADVANCED BUT ALL ENGINES INITIALLY FAILED TO RESPOND.  LOSS OF 40 KTS BEFORE ENGINE SPOOL-UP.  PERFORMED RTS FCC1 AND FCC 2, RTS PASSED OK, ACCOMPLISHED TEST SERVO AUTO THROTTLE.  TEST OK IAW AMM REF. 22-00-07.  AIRCRAFT RETURNED TO SERVICE.  NO FURTHER SIMILAR INCIDENT REPORTED TO DATE.
